IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Is there a nonlinear long-run relation in the U.S. interest rate and inflation?

  • Hwa-taek Lee

    ()

    (Korea Securities Depository)

  • Venus khim-sen Liew

    ()

    (Universiti Malaysia Sarawak)

  • Gawon Yoon

    ()

    (Kookmin University)

Recent advances in nonlinear cointegration analysis find evidence for a nonlinear long-run relation between the U.S. interest rate and inflation. Employing the Breitung's (2001) rank tests for nonlinear cointegration, we find herein little evidence for cointegration in the U.S. data. We also provide simulation results regarding the performance of the rank tests for some plausible nonlinear models for the data.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.accessecon.com/Pubs/EB/2013/Volume33/EB-13-V33-I1-P10.pdf
Download Restriction: no

Article provided by AccessEcon in its journal Economics Bulletin.

Volume (Year): 33 (2013)
Issue (Month): 1 ()
Pages: 104-112

as
in new window

Handle: RePEc:ebl:ecbull:eb-12-00198
Contact details of provider:

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. In Choi & Pentti Saikkonen, 2004. "Testing linearity in cointegrating smooth transition regressions," Econometrics Journal, Royal Economic Society, vol. 7(2), pages 341-365, December.
  2. Qiying Wang & Peter C. B. Phillips, 2009. "Structural Nonparametric Cointegrating Regression," Econometrica, Econometric Society, vol. 77(6), pages 1901-1948, November.
  3. Saikkonen, Pentti & Choi, In, 2004. "Cointegrating Smooth Transition Regressions," Econometric Theory, Cambridge University Press, vol. 20(02), pages 301-340, April.
  4. Dimitris K. Christopoulos & Miguel A. Leãn-Ledesma, 2007. "A Long-Run Non-Linear Approach to the Fisher Effect," Journal of Money, Credit and Banking, Blackwell Publishing, vol. 39(2-3), pages 543-559, 03.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:ebl:ecbull:eb-12-00198. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.